Join the 'Energy' group to help and get support from people like you.
We found 273 questions associated with the 'Energy' topic.
Posted 17 Jun 2014 by roger_d_1989 • 23 answers
I'm on Cymbalta 30mg and Abilify 5mg, and while this barely gets me by, I was looking for something that would give me some energy and motivation. I thought about Wellbutrin, but I can't just walk in to my doc's office and be like "Hey let me get some Buproprion!" So... ...
Posted 24 Mar 2013 by logicaldude • 3 answers
I have been taking it for 2 weeks 125 mcg/day. I have felt no change in symptoms weakness in legs in the morning, no energy, unable to stand or walk for more than 15 mins. and muscle cramps. I tested positive for hypothroidism. Love to learn from others on this therapy.
Posted 2 Apr 2013 by pain2bgone • 5 answers
Posted 8 Apr 2013 by jay97 • 3 answers
In a local market I seen MINI-THINS, kept with the energy pills by the register, like stackers and stuff. I though MINI-THINS were took off the market because of the ephedrine they contained. Which now I understand is only sold for asthma and it's behind the counter. You also have to sign or ...
Posted 13 Nov 2013 by Kay11 • 4 answers
... negative for Chlamydia and all other sexually transmitted diseases. However, I am feeling frustrated because I still have some symptoms that have not cleared up such as discharge, low energy from having the disease so long, I feel soar, bleeding in between periods and a slight discomfort. I am ...
Posted 12 Jul 2013 by ajaybhardwaj2010 • 3 answers
I'm 28y and feeling weakness in my body due to regular work. I feel like laziness, to take rest and always thinking to sleep. please tell me, how I can improve and also tell me, how naturally I can maintain energy in my body.
Posted 19 Apr 2014 by Slow train • 5 answers
Have CRPS and have taken many meds over eth years - since on tramadol I ahve had heart flutters that now lead to racing heart, missing beats and it goes on for hours. I have no energy, feel faint and am totally exhausted doing nothing. Dr's say its a benign PVC - I did NOT have this before the ...
Posted 3 May 2013 by Kisha1976 • 4 answers
I started Wellbutrin (generic) 150 mg 2x per day back in October, and it's been a miracle drug. I haven't felt that good in many years, my appetite decreased dramatically, and I had lots of energy and my anxiety subsided a bit. In early March, I started on 300mg XL (generic-Par ...
Posted 12 Sep 2013 by D C 2013 • 5 answers
Was taking Lexapro and it made me tired and listless. Started Pristiq and I have been on it for 10 weeks. Felt good, better mood , more energy and just better over all. Noticed a slight weight gain. Now, I feel lethargic again and listless and not very motivated. Has anyone taken a anti-depressant ...
Posted 30 Dec 2013 by Isreal1948 • 3 answers
Hi... I've been on 3 grains (180 mg) of armour thyroid for about 2 yrs now (taking it all in the morning). Thought I was doing great. Hair was super thick, & lots of energy... sleep wasn't great & pulse rate a little high. Kept me up at night if I took it twice a day & I ...
Posted 10 Mar 2013 by mashby72 • 6 answers
have been taking tramadol for a week now and am having the same symptoms as if i were on speed, loss of appetite, happiness, slight confussion, have to think harder, loads of energy, sweating, most importantly NO more pain. Does anyone else have these symptoms?
Posted 11 Oct 2013 by Hlthomas24 • 2 answers
A safe alternative to caffeine pills to give you more energy. Prescription or over the counter
I just got my script of methylprednisolone and I'm wondering if it will help my energy level at all?
Posted 11 Feb 2013 by Kittyboo17 • 3 answers
I'm in pain all day and can barely do anything. I heard from a friend it's almost like taking speed which would help with not being able to do anything but I don't want to speed speed... if that makes sense I just need a little energy. Has any one taken this med and experienced a ...
I remember taking a black capsule in the 1970's. We called them 'black beauties'. What drug is that?
Posted 16 Dec 2014 by heilstev • 2 answers
They gave you lots of energy and curbed your appetite. And they made you feel kinda euphoric and in a real good mood. What is the pharmaceutical name of that drug?
Posted 26 Jun 2013 by unhappyinnursinghome • 3 answers
My mom is 96years old and in a wheelchair. She is very unhappy with her life in a nursing home. She has high anxiety and extreme nervous energy and is bored, but nursing home activities do not interest her nor television. Can Trazodone help with all this along with helping her to sleep? She is ...